# SDR HNAA9900029

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960HA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205
- Condition: Inop
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT EXTEND ON FIRST TWO ATTEMPTS.  REPLACED LANDING GEAR SELECTOR VALVE.
